# SDR QXEA2021052000255

- Difficulty date: May 12, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 6,686 hours, 3,907 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Not Reported
- Location: Control Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REROUTED GROUND SPOILER CONTROL VALVE HARNESS AWAY FROM FUEL INDICATION HARNESS REF SWPM 20-45-30.
